# SDR ASAA2014120709892

- Difficulty date: December 7, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 24,320 hours, 7,519 cycles
- System (JASC): 2300 · Communications System
- Part: Indicator
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT DISPLAYED ON MCDU.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER.   OPS CHECKED NORMAL IAW FIM 23-15, TASK 801.  SATCOM DOES APPEAR ON BOTH CDU.
